# SDR CHIA2019061413966

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 25,046 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT EMERGENCY EXIT HATCH, FOUND CRACK AT STA 482, BL 50L, WL +50. REMOVED DAMAGED WEB, LOCATED AND INSTALLED NEW WEB P/N 145S3106-5 (PO# A043423) IAW 234-3 SRM REV. 2, SECTIONS 53-13-03 AND 51-50-00.
